Chaos
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chaos, 2021, Volume 31, Issue 1, Pages 13132–28 (Mi chaos1)  

Normal forms and averaging in an acceleration problem in nonholonomic mechanics

Ivan Bizyaeva, Sergey Bolotinb, Ivan Mamaevc

a Ural Mathematical Center, Udmurt State University, Universitetskaya 1, Izhevsk 426034, Russia
b Moscow Steklov Mathematical Institute, Gubkina 8, Moscow 119991, Russia
c Laboratory of Mobile Systems, Izhevsk State Technical University, Studencheskaya 7, Izhevsk 426069, Russia

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation FEWS-2020-0009
FZZN-2020-0011
Russian Foundation for Basic Research 18-01-00887
The authors extend their gratitude to V. V. Kozlov and A. A. Kilin for fruitful discussions and useful comments. The work of Ivan Bizyaev was performed at the Ural Mathematical Center and carried out within the framework of the state assignment or the Ministry of Science and Higher Education (No. FEWS-2020-0009). The work of Sergey Bolotin was performed at the Moscow Steklov Mathematical Institute and supported by the RFFI Grant No. 18-01-00887 Mathematical methods of classical mechanics. The work of Ivan Mamaev was carried out within the framework of the state assignment or the Ministry of Science and Higher Education (No. FZZN-2020-0011).


DOI: https://doi.org/10.1063/5.0030889


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/chaos1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021